# SDR SWAA2016070553385

- Difficulty date: June 30, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 21,542 hours, 12,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN EMERGENCY EXIT ROW SIGN LOOSE.  SECURED SIGN PER AMM.
